RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


JMSOR, 2014, том 2, выпуск 2, страницы 7–22 (Mi jmsor1)  

Two groups of geometrical problems related to study of fullerenes & crystals

M. M.  Bouniaev, N. P. Dolbilin, O. R. Musin, A. S. Tarasov


Аннотация: The paper focuses on two groups of geometrical problems closely related to formations of crystal/quasi-crystal structures, and fullerenes. In section one we discuss a minimum radius of local identity that guarantee that a Delone set is a point regular set, and prove the local theorem for crystals. New results related to locally rigid packings are discussed in section two. One of the goals of the paper is to establish some internal (mathematically), and external (applications to material science), connections between research agendas of various studies in material sciences, and two classes of geometric problem related to Delone sets and packings.

DOI: https://doi.org/10.5176/2251-3388_2.2.47


Тип публикации: Статья
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmsor1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:42

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018